# SDR SWAA2022010643234

- Difficulty date: November 12, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 273 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P-18 ATTACH BRACKET CRACKED BS 273 AT S-10L. 8-92 ; / [01] REMOVED ATTACH BRACKET AT BS 273;S-10L AS PER B737-700 SRM 51-40-02-0G-0; [02] FABRICATED P-18 ATTACH BRACKET IAW. DWG. #141A9502-10; [03] VERIFIED 1-2. OK TO TREAT AND PRIME.; [04] TREATED AND PRIME P-18 ATTACH BRACKET IAW. B-737-700 SRM. 51-20-01-0G-0 AND B-737-700 AMM. 51-21-72-370-804; [05] VERIFIED 4.; [06] (LATE ENTRY) PERFORMED HEAT TREAT ON BRACKET(CLIP) AS PER DWG#141A9502 BAC5602; FORM OP84; [07] VERIFIED 6.; [08] OK TO INSTALL.; [09] INSTALLED P-18 ATTACH BRACKET AT BS.273; STR. 10L. IAW. B-737-700 SRM. 51-40-02 AND DWG #141A0720; [10] INSTALLED P-18 ATTACH BRACKET AT BS.273; STR. 10L. IAW. B-737-700 SRM. 51-40-02-0G-0 AND DWG #141A0720; [11] VERIFIED STEP 9AND 10.
